| Model Number |
03.65.506 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
11/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No batch review available since the lot is still unknown.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
During a sacro-iliac joint fixation, approximately one month after the primary surgery, the patient returned reporting pain.X-rays showed a radiolucent shadow around the proximal must-si screw, leading the surgeon to suspect a possible infection.